Approx. Rs 184 / StripeGet Latest Price
Product BrochureProduct Details:Packaging Size | 1 strips of 10 tablets |
Brand | Allerga |
Manufacturer | Sanofi |
Composition | Fexofenadine (120mg) |
Treatment | Treatment of Sneezing and runny nose due to allergies |
Form | Tablet |
Product Price :Get Latest Price
Specifications:
Brand Name: | Cetcip |
Generic Name: | Cetirizine |
Company: | Cipla |
Strength: | 10 mg |
Packing: | 1X10 |
Type: | Tablet |
Uses: | Allergy Medication |
Approx. Rs 19 / StripeGet Latest Price
Product BrochureProduct Details:Packaging Size | 1 strips of 10 tablets |
Brand | Cetcip |
Manufacturer | Cipla Ltd |
Composition | Cetrizine HCL |
Form | Tablet |
Country of Origin | Made in India |
Brand Name: | Cetcip |
Generic Name: | Cetirizine |
Company: | Cipla |
Strength: | 10 mg |
Packing: | 1X10 |
Type: | Tablet |
Uses: | Allergy Medication |
Cetcip is the active ingredient of Cetirizine 10 mg Tablets.Cetirizine 10 mg Tablets is an antiallergic medication.In adults and children aged 6 year and above, Cetirizine 10 mg Tablets are indicated for the relief of symptoms of hay fever (seasonal allergic rhinitis) and allergies such as dust or pet allergies (perennial allergic rhinitis), such as sneezing, itchy, runny and blocked nose, red and watery eyes.
Approx. Rs 12 / PieceGet Latest Price
Product BrochureProduct Details:Brand Name | Phenergan Injection |
Manufacturer | Abbott |
Dose | 25 MG |
Packaging Size | 1 ml |
Composition | Promethazine (25mg) |
Usage/Application | Your doctor or nurse will give you this medicine. Kindly do not self administer. |
Storage | Store below 30 DegreeC |
Approx. Rs 81 / STRIPEGet Latest Price
Product Details:Minimum Order Quantity | 10 STRIPE |
Brand | Levorid |
Composition | Levoetirizine (5mg) |
Packaging Size | 1x10 |
Packaging Type | tablet |
Dose/Strength (ex. 1 mg or 1 ml) | 5mg |
Usage | Clinical, Hospital |
Levorid Tablet is used to treat various allergic conditions such as hay fever, conjunctivitis, some skin reactions such as eczema, hives, and reactions to bites and stings. It also relieves watery eyes, runny nose, sneezing, and itching.
Approx. Rs 35 / StripGet Latest Price
Product Details:Minimum Order Quantity | 1 Strip |
Brand | Cetrizine |
Manufacturer | Knoll Pharmaceuticals Ltd |
Composition | Cetirizine (10mg) |
Treatment | Treatment of Allergic conditions |
Packaging Size | 1x10 |
Packaging Type | tablet |
Dose/Strength (ex. 1 mg or 1 ml) | 10 mg |
Usage | Hospital, Clinical |
Form | Tablet |
Product Price :Get Latest Price
Product Details:Strength | 150 MG |
Packaging Size | 1x10 |
Brand | Diflucan |
Composition | Fluconazole 150 MG |
Manufacturer | Pfizer |
Form | Tablet |
Gender | Unisex |
Approx. Rs 114.25 / StripGet Latest Price
Product Details:Strength | 10 MG |
Packaging Size | 10 tablet per strip |
Brand | Rupanex |
Composition | Rupatadine 10 MG |
Manufacturer | Dr Reddy's |
Form | Tablet |
Brand Name: | Rupanex |
Generic Name: | Rupatadine |
Company: | DR Reddys |
Strength: | 10mg |
Packing: | 1X10 |
Type: | Tablet |
Uses: | Allergy Medication |
Rupatadine is a second generation antihistamine and PAF antagonist used to treat allergies.
Approx. Rs 404.5 / PieceGet Latest Price
Product Details:Strength | 10 GM |
Usage/Application | Personal |
Brand | Avamys |
Composition | Fluticasone Furoate (0.05% w/w) |
Manufacturer | Glaxo SmithKline Pharmaceuticals Ltd |
Form | Nasal Spray |
Product Type | Finished Product |
Brand Name: | Avamys |
Generic Name: | Fluticasone |
Company: | Glaxo |
Strength: | 27.5mg |
Packing: | --------- |
Type: | Nasal Spray |
Use: | Allergy Medication |
Avamys Nasal Spray is effective in treatment of nasal allergy symptoms, including congestion, sneezing, itching, and runny nose.
Avamys Nasal Spray contains Fluticasone furoate. It works by reducing inflammatory reactions in the nasal airway in response to allergens and irritants in the air.
Approx. Rs 13 / PieceGet Latest Price
Product Details:Type | Vitamin B |
Form | Syrup |
Application | Vitamin Deficiency |
Gender | Women |
Product Price :Get Latest Price
We specialize in manufacturing and supplying highly effective Cyproheptadine Tablet. Cyproheptadine Tablet is an antihistamine and it works by blocking the action of histamine to reduce allergy symptoms. It is used for treating symptoms of allergic reactions. It is also used to treat mild and uncomplicated hives. Cyproheptadine Tablet is an antihistamine. It works by blocking the action of histamine to reduce allergy symptoms.
Additional Information:
Product Price :Get Latest Price
Product Details:Usage | Clinical, Hospital |
Packaging Size | 1 |
Product Type | API |
Dose | 27.5mcg/140mcg |
Brand Name: | Furamist AZ |
Generic Name: | Furamist AZ |
Company: | Cipla |
Strength: | 140mcg 27.5mcg |
Packing: | Nasal spray |
Type: | Nasal spray |
Uses: | Allergic rhinitis |
FURAMIST AZ Nasal Spray is an antihistamine combination available as a metered spray formulation for intranasal administration.
Approx. Rs 353 / PieceGet Latest Price
Product Details:Packaging Size | 15 ml per bottle |
Brand | Momate Lotion |
Manufacturer | Glenmark |
Form | Lotion |
Composition | Mometasone (0.1% w/w) |
Brand Name |
Momate |
Company |
Glenmark |
Strength |
---------- |
Packing |
15ml |
Type |
Topical Solution |
Uses |
Allergy Medication |
Momate Lotion is a steroid that is used to treat certain skin conditions such as eczema, psoriasis, dermatitis, and rash. It helps reduce symptoms like swelling, itching, and redness.
Product Price :Get Latest Price
Brand Name: | Alerid |
Generic Name: |
|
Company: | Cipla |
Strength: | 10mg |
Packing: | 1X10 |
Type: | Tablet |
Uses: | Allergy Medication |
Alerid containing the active ingredient is considered an antihistamine type of medication.Alerid can block the action of histamine in the body, the substance that causes allergic reactions. Alerid can temporarily relieve the symptoms of hay fever such as sneezing, runny or itchy nose and itchy or watery eyes. Some people may also use the tablets to treat itchy and swelling caused by hives.
Product Price :Get Latest Price
Brand Name: | Deslor |
Generic Name: | Deslor |
Company: | Sun pharma |
Strength: | 5mg |
Packing: | 1X10 |
Type: | Tablet |
Uses: | Allergy Medication |
Deslor is used for treating allergy symptoms and chronic hives.Deslor may also be used for other conditions as determined by your doctor. Deslor is an antihistamine. It works by blocking the action of histamine to relieve allergy symptoms, such as sneezing, runny nose, and itchy or watery eyes, and to relieve itching and rash due to chronic hives.
Product Price :Get Latest Price
In order to fulfill the ever changing demands of our clients, we have been engaged in offering a quality range of Polaramine Tablets. It is an antihistamine that blocks the effects of the naturally occurring chemical histamine in body. Polaramine Tablets is used to treat sneezing; runny nose; itching, watery eyes; hives; rashes; itching; and other symptoms of allergies and the common cold. Use alcohol cautiously. Alcohol may increase drowsiness and dizziness while you are taking Polaramine Tablets.Product Price :Get Latest Price
Metaspray Nasal Spray (Mometasone) is used to treat and prevent nasal symptoms such as stuffy nose, runny nose, itching, and sneezing caused by seasonal or perennial (year-round) allergies. This medication is also used to treat nasal polyps (growths in the nose) in adults. It belongs to the class of drugs known as cortisone. Mometasone works by reducing swelling and inflammation in the nasal passages.Brand Name | Metaspray |
Generic Name | Metaspray |
Company | Cipla |
Strength | 50mcg |
Packing | --------- |
Type | Nasal Spray |
Uses | Allergy Medication |
Explore More Products
© Castor Lifecare Private Limited. All Rights Reserved (Terms of Use)
Developed and Managed by IndiaMART InterMESH Limited